# SDR EIA990032

- Difficulty date: February 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 240-260
- Part time: 97,499 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING C-CHECK, FUSELAGE SKIN CRACKED FROM BS 240-260 BETWEEN STRINGER 41L AND 42L, NOSE LANDING GEAR WHEEL WELL FORWARD CORNER, NRC 5728.  REPAIRED IAW SB 53-2112 REV 7 AND DRAWING 141U1098.  (M)
